RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 1, Pages 37–46 (Mi tmf3563)  

This article is cited in 4 scientific papers (total in 4 papers)

On equations for the coefficient functions of the $S$-matrix in quantum field theory

S. S. Ivanov, D. Ya. Petrina, A. L. Rebenko


Abstract: Equations of evolution and resolvent type are constructed for the coefficient functions of the $S$-matrix and Greens's functions. The algebraic equivalence of the Sehwinger equations and the resolvent equations for the coefficient functions is proved.

Full text: PDF file (998 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:1, 332–339

Received: 30.05.1973

Citation: S. S. Ivanov, D. Ya. Petrina, A. L. Rebenko, “On equations for the coefficient functions of the $S$-matrix in quantum field theory”, TMF, 19:1 (1974), 37–46; Theoret. and Math. Phys., 19:1 (1974), 332–339

Citation in format AMSBIB
\Bibitem{IvaPetReb74}
\by S.~S.~Ivanov, D.~Ya.~Petrina, A.~L.~Rebenko
\paper On equations for the coefficient functions of the $S$-matrix in quantum field theory
\jour TMF
\yr 1974
\vol 19
\issue 1
\pages 37--46
\mathnet{http://mi.mathnet.ru/tmf3563}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 1
\pages 332--339
\crossref{https://doi.org/10.1007/BF01037189}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3563
  • http://mi.mathnet.ru/eng/tmf/v19/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Ivanov, D. Ya. Petrina, A. L. Rebenko, “$S$ matrix in constructive quantum field theory”, Theoret. and Math. Phys., 23:2 (1975), 422–434  mathnet  crossref  mathscinet
    2. I. D. Chueshov, “Bogolyubov's operator $S(g)$ for some two-dimensional models of quantum field theory”, Theoret. and Math. Phys., 27:3 (1976), 488–494  mathnet  crossref  mathscinet  zmath
    3. I. D. Chueshov, “Probability structure of a class of equations for the $S$-matrix in boson theory”, Theoret. and Math. Phys., 37:1 (1978), 855–862  mathnet  crossref  mathscinet
    4. D. Ya. Petrina, A. L. Rebenko, “Projection-iteration method of solution of the equations of quantum field theory and its connection with the theory of renormalization. The equations of quantum field theory and improperly posed problems of mathematical physics”, Theoret. and Math. Phys., 42:2 (1980), 110–120  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:227
    Full text:93
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020